Drug interactions between Naphcon-A and Zaditor
|Naphcon-A (naphazoline/pheniramine ophthalmic)|
|Zaditor (ketotifen ophthalmic)|
Interactions between your drugs
There were no interactions found in our database between Naphcon-A and Zaditor - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
- Naphcon-A is in the drug class ophthalmic antihistamines and decongestants.
- Naphcon-A is used to treat Eye Redness/Itching.
A total of 0 drugs are known to interact with Zaditor.
- Zaditor is a member of the drug class ophthalmic antihistamines and decongestants.
- Zaditor is used to treat Conjunctivitis, Allergic.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
The recommended maximum number of medicines in the 'ophthalmic antihistamines' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'ophthalmic antihistamines' category:
- Naphcon-A (naphazoline/pheniramine ophthalmic)
- Zaditor (ketotifen ophthalmic)
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.